Research Repository

On dissipativity of Takagi-Sugeno fuzzy descriptor systems with time-delay

Han, Chunsong, Wu, Ligang, Shi, Peng and Zeng, Qingshuang (2012) On dissipativity of Takagi-Sugeno fuzzy descriptor systems with time-delay. Journal of the Franklin Institute, 349 (10). pp. 3170-3184. ISSN 0016-0032

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID25485, linear matrix inequalities, LMIs, energy, implicit systems, fuzzy logic theory, nonlinear systems, alpha, α-dissipativity analysis, T–S fuzzy descriptor, delay partitioning
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Business
Depositing User: Yimin Zeng
Date Deposited: 26 Feb 2014 03:14
Last Modified: 06 Aug 2014 06:07
URI: http://vuir.vu.edu.au/id/eprint/23451
DOI: https://doi.org/10.1016/j.jfranklin.2012.10.007
ePrint Statistics: View download statistics for this item
Citations in Scopus: 25 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar